# SDR MWEA96272

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Heat
- Part number: 851AK
- Condition: Inoperative
- Location: Fwd Fuselage
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTS ON CLIMB-OUT OF MKE, CAPT. PITOT HEAT FAILED.  RETURNED TO MKE.  REPLACED CAPT. PITOT TUBE.  OPS CHECK GOOD.  RETURNED A/C TO SERVICE.
